# SDR USAA2014100600022

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664409
- Part serial: A7271
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK.  R1 DOOR SLIDE RAFT HITTING FUSELAGE WHEN DOOR IS FULL OPEN.  R & R SLIDE RAFT IAW JOB CARD 26L000250011.
